MathSciNet Relay Station
MathSciNet bibliographic data
MR961603 46G20 (46A05 46E10)
Bonet, José; Galindo, Pablo; García, Domingo; Maestre, Manuel Locally bounded sets of holomorphic mappings. Trans. Amer. Math. Soc. 309 (1988), no. 2, 609–620.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement